# SDR CALA0300129

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 19,157 hours, 2,211 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN FORWARD CARGO DOOR FRAME UPPER EDGE APPROXIMATELY 21 INCHES FROM FORWARD EDGE. IN ADDITION, THE AREA WAS SCRATCHED AND GOUGED. REPAIRED IAW ECRA 5230-01718.
